# SDR CA041103004

- Difficulty date: November 2, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 38,073 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bellcrank
- Part number: 2751008018
- Condition: Worn
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING EXTENSION OF MLG, NOTICED RT MLG WOULD NOT EXTEND. NO INTRANSIT OR DOWN & LOCKED IND. CREW ATTEMPTED A VISUAL TO CONFIRM MLG EXTEND BUT COULD NOT SEE IT FROM INSIDE A/C. CREW MANUALLY EXTENDED MLG. MLG PROCEEDED TO COME DOWN & REMAINED LOCKED. MX CONTACTED & FLT PERMIT ISSUED FOR FLT BACK TO BASE. MLG REMAINED DOWN & LOCKED FOR REMAINDER OF FLT. MX SWUNG MLG & FOUND RT OB MLG POSITIONING BELLCRANK BEARING RIDING ON THE BELLCRANK DUE TO WEAR IN BELLCRANK TRUNNION PIN BUSHING & PIN CAUSING SIDE TO SIDE 'ROCKING' OF BELLCRANK. MINOR EVIDENCE OF POSITIONING CAM RIDING ON BELLCRANK & NOT BEARING, CAN BE SEEN ON BELLCRANK. MX REPLACED BELLCRANK & INSP REMAINING MLG COMPONENTS & SWUNG MLG WITH NO PROBLEMS.
